advertisement

Oral-health

Question
Posted by: Worried | 2007/03/07

Q.

tooth removal and anti coagulants

hi doc, i am on an anticoagulant (disprin) and I am having a tooth removed! If I bleed excessively - what can be done to stop it or should I rather ask what should I expect?

Expert's Reply

A.

Oral health expert

Patients on anticoagulants usually show no complications after an extraction. However you will need to be monitored after the extraction for a while. I usually inform the patient's GP about any extractions that I am going to perfrom.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.